RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2001, Volume 235, Pages 143–156 (Mi tm240)  

This article is cited in 5 scientific papers (total in 5 papers)

On Density Properties of the Riesz Capacities and the Analytic Capacity $\gamma _+$

P. Mattilaa, P. V. Paramonovb

a University of Jyväskylä
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We prove rather precise results on density properties of the Riesz capacities in $\mathbb R^N$ and the analytic capacity $\gamma _+$ in $\mathbb R^2$.

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2001, 235, 136–149

Bibliographic databases:
UDC: 517.956.224+517.53
Received in March 2001
Language:

Citation: P. Mattila, P. V. Paramonov, “On Density Properties of the Riesz Capacities and the Analytic Capacity $\gamma _+$”, Analytic and geometric issues of complex analysis, Collected papers. Dedicated to the 70th anniversary of academician Anatolii Georgievich Vitushkin, Tr. Mat. Inst. Steklova, 235, Nauka, MAIK Nauka/Inteperiodika, M., 2001, 143–156; Proc. Steklov Inst. Math., 235 (2001), 136–149

Citation in format AMSBIB
\Bibitem{MatPar01}
\by P.~Mattila, P.~V.~Paramonov
\paper On Density Properties of the Riesz Capacities and the Analytic Capacity~$\gamma _+$
\inbook Analytic and geometric issues of complex analysis
\bookinfo Collected papers. Dedicated to the 70th anniversary of academician Anatolii Georgievich Vitushkin
\serial Tr. Mat. Inst. Steklova
\yr 2001
\vol 235
\pages 143--156
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1886579}
\zmath{https://zbmath.org/?q=an:1002.31002}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2001
\vol 235
\pages 136--149


Linking options:
  • http://mi.mathnet.ru/eng/tm240
  • http://mi.mathnet.ru/eng/tm/v235/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tolsa X., “Painlevé's problem and the semiadditivity of analytic capacity”, Acta Math., 190:1 (2003), 105–149  crossref  mathscinet  zmath  isi  scopus
    2. Mateu J., Tolsa X., “Riesz transforms and harmonic $\mathrm{Lip}_1$-capacity in Cantor sets”, Proc. London Math. Soc. (3), 89:3 (2004), 676–696  crossref  mathscinet  zmath  isi  scopus
    3. Kaiser T., “Capacity in subanalytic geometry”, Illinois J. Math., 49:3 (2005), 719–736  mathscinet  zmath  isi
    4. Hansen W., Netuka I., “Convexity properties of harmonic measures”, Adv. Math., 218:4 (2008), 1181–1223  crossref  mathscinet  zmath  isi  scopus
    5. M. Ya. Mazalov, P. V. Paramonov, K. Yu. Fedorovskiy, “Conditions for $C^m$-approximability of functions by solutions of elliptic equations”, Russian Math. Surveys, 67:6 (2012), 1023–1068  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:165
    Full text:62
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020